# SDR C2XA95IA211

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M10AB
- Condition: Failed
- Location: Rt Prop Nr 2
- Part time: 14,050 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING ACCOMPLISHMENT OF AD T95-18-51, THE RIGHT PROPELLER NR 2 BLADE FAILED THE SHEAR WAVE ULTRASONIC INSPECTION. THE PROPELLER BLADE WAS REMOVED AND REPLACED, AND THE AIRCRAFT WAS APPROVED FRO RETURN TO SERVICE.  (X)
